# SDR CALA2024111202837

- Difficulty date: November 9, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N34222
- Make and model: Boeing 737824
- Aircraft serial: 28931
- Aircraft time: 79,161 hours, 29,220 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floor Support
- Part number: 141A541017
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN WET AREA INTERCOSTAL SPOT CORROSION FASTNER HOLES AT LBL 11 BETWEEN STA 328 AND 344 REF AAR N/R 9928261 REMOVED AND REPLACED INTERCOSTAL AT FWD CABIN WET AREA LBL 11 BETWEEN STA 328 TO STA 344 AS PER SRM 51-40-02-0G-0 AND DWG 141A5410 WORK ACCOMPLISHED BY V937360
